# SDR SWAA2020022841985

- Difficulty date: February 25, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 17,418 hours, 7,600 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD MEGA PHONE INOPERATIVE. / R&R MEGAPHONE BATTERIES PER AMM.
